Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GoldenRoof

Just Started Accutane - Concerning Symptoms

Recommended Posts

Hello all, About 12 days ago I was prescribed Claravis 40mg. About into day 4 , I started feeling side effects. Woke up at night with an upset stomach and well , lets say the toliet was my freind that night and morning.
At about day 9, Acid reflux-like symptoms kicked in : acidic feeling in my esophagus lasting the whole day, constant indigestion and burping feeling , loss of appetite, loss of weight , light brown stools. Also having more trouble swallowing and off and on sore throat.
I'm 9 pills in and down from about 172lb to 166lb in this 12 day period. Have any of you experienced something like this so soon into your treatment?

I've asked my derm and they said to lay off until the symptoms subside, but then restart at 1 pill every two days but was just seeing if anyone had or known of similar experiences. The drastic weight loss has been the most concerning thing to me...

Share this post


Link to post
Share on other sites

Ive also taken 9 pills as of today and haven't experienced any weight loss. I'm on 30mg on zenatane but also about 30 pounds lighter than you were when you started. Have you been taking your pills with high fat? Maybe if you aren't the pill is trying to use fat already in your body to be absorbed? Just a theory. I try to take my pills with two scoops of peanut butter. Goodluck in your journey!

Share this post


Link to post
Share on other sites

Hi GoldenRoof- I came across your post. I'm having exactly the same symptoms you described. How did you do with the accutane considering your symptoms? Did they subside? I'm not sure what to do. I'm on day 7. Any advice would be greatly appreciated. 

Share this post


Link to post
Share on other sites
On 10/26/2015 at 9:08 PM, GoldenRoof said:

Hello all, About 12 days ago I was prescribed Claravis 40mg. About into day 4 , I started feeling side effects. Woke up at night with an upset stomach and well , lets say the toliet was my freind that night and morning.
At about day 9, Acid reflux-like symptoms kicked in : acidic feeling in my esophagus lasting the whole day, constant indigestion and burping feeling , loss of appetite, loss of weight , light brown stools. Also having more trouble swallowing and off and on sore throat.
I'm 9 pills in and down from about 172lb to 166lb in this 12 day period. Have any of you experienced something like this so soon into your treatment?

I've asked my derm and they said to lay off until the symptoms subside, but then restart at 1 pill every two days but was just seeing if anyone had or known of similar experiences. The drastic weight loss has been the most concerning thing to me...

Lost 28lbs and vomiting all the time. Accutane is toxic!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×